# SDR CALA2024010200010

- Difficulty date: December 28, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N68453
- Make and model: Boeing 737924ER
- Aircraft serial: 41742
- Aircraft time: 36,834 hours, 13,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410OU140
- Condition: Cracked
- Location: Main Cab Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOOR INTERCOSTAL LOCATED AT STA 312-328 LBL 46 CRACKED. TRANSCRIBED FROM HAECO GSO NR 9280402 REMOVED DAMAGED INTERCOSTAL IAW B737-900 SRM 51-40-02. RECEIVED NEW INTERCOSTAL (PN# 141A5410U140) AND INSTALLED PER BDWG 141A54 00 REV- SHT26 AND B737-900 SRM 51-40-02.  HAECO GSO MECH V901143 INSP QC444
